# SDR AALA201711209055

- Difficulty date: November 20, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug MD 83
- Aircraft serial: 53627
- Aircraft time: 50,591 hours, 25,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 16049
- Condition: No Test
- Location: Emergency Light
- Part time: 38,517 hours, 20,160 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS OVERHEAD IN THE COCKPIT AND FORWARD ENTRY DOOR DO NOT COME ON.  REMOVED AND REPLACED BATTERY PACK B5-23 IAW AMM 33-50-00.  OPS CHECKED GOOD. THE AIRCRAFT WAS GROUNDED.
